Total views : 245

On Certain New Classes of Functions with Fixed Point Defined by Generalized Differential Operator

Affiliations

  • Universiti Kebangsaan Malaysia, 43600 UKM Bangi Selangor DE, School of Mathematical Sciences, Faculty of Science and Technology, Malaysia
  • Universiti Kebangsaan Malaysia, 43600 UKM Bangi Selangor DE, School of Mathematical Sciences, Faculty of Science and Technology, India

Abstract


The primary objective for this artical, the authors present a new certain differential operator Skwf (z) with a new subclass Skw M(ξ,γ), the main motivation for this article is to explore the several essential results and attributes. Moreover, we infer numerous results in the hadamard products.

Keywords

Analytic Functions, Differential Operator, Fixed Point, Hadamard Products, Positive Coefficients.

Full Text:

 |  (PDF views: 175)

References


  • Kanas S, Ronning F. Uniformly starlike and convex function and other related classes of univalent functions. Ann. Univ. Mariae Curie- Sklodowaska Section A. 1991; (53):95-105.
  • Acu M, Owa S. On some subclasses of univalent functions. Journal of Inequalities in Pure and Applied Mathematics. 2005; 3(6):1-14.
  • Goodman AW. On uniformly starlike functions. Journal of Mathematical Analysis and Applications. 1991; 2(155):364-70.
  • Goodman AW. On uniformly convex functions. Ann. Polon. Math. 1991; 1(56): 87-92.
  • Nehari Z, Netanyahu E. On the coefficients of meromorphic schlicht functions. Proceedings of the American Mathematical Society. 1957; 1(8):15-23.
  • Clunie J. On meromorphic schlicht functions. Journal of the London Mathematical Society. 1959; 2(1):215-16.
  • Pommerenke C. On meromorphic starlike functions. Pacific J. Math. 1963; (13):221-35.
  • Pommerenke C. Über einige Klassen meromorpher schlichter Funktionen. Mathematische Zeitschrift. 1962; 1(78):263-84.
  • Miller J. Convex meromorphic mappings and related functions. Proceedings of the American Mathematical Society, 1970, p. 220-28.
  • Royster WC. Meromorphic starlike multivalent functions. Transactions of the American Mathematical Society, 1963, p. 300-08.
  • Bajpai SK. Note on a class of meromorphic univalent functions. In notices of the American mathematical society 201 charlesst. providence. RI 02940-2213: Amer mathematical SOC. 1974; 3(21):A376-76.
  • Darus M. Meromorphic functions with positive coefficients. International Journal of Mathematics and Mathematical Sciences. 2004; (6):319-24.
  • Ramadan SF, Darus M. On the Fekete-Szego inequality for a class of analytic functions defined by using generalized differential operator. Acta Universitatis Apulensis. 2011; (26):167-78.
  • Atshan WG, Sulman HJ. On a Class of Meromorphic. Univalent Functions Defined by Linear Derivative Operator. In International Mathematical Forum. 2011; 6(46):2267-78.
  • Schild A, Silverman H. Convolution of univalent functions with negative coefficients. Ann. Univ. Mariae Curie-Sklodowska Sect. A. 1975; (29):99-107.
  • Amourah AA, Yousef F, Al-Hawary T, Darus M. A certain fractional derivative operator for p-valent functions and new class of analytic functions with negative coefficients. Far East Journal of Mathematical Sciences. 2016; 99(1):75-87.
  • Al-Kaseasbeh M, Darus, M. On an operator defined by the combination of both generalized operators of Salagean and Ruscheweyh. Far East Journal of Mathematical Sciences. 2015; 97(4): 443-55.
  • Amourah AA, Al-Hawary T, Darus M. On certain subclass of p-valent functions with negative coefficient associated with a new generalized operator. Journal of Analysis and Applications. 2016; 14(1):33-48.
  • Aljarah A, Darus M. Differential sandwich theorems for p-valent functions involving a generalized differential operator. Far East Journal of Mathematical Sciences. 2015; 96(5):651-60.
  • Aljarah A, Darus M. On certain subclass of p-valent functions with positive coefficients. Journal of Quality Measurement and Analysis. 2014; 10(2):1-10.
  • Aljarah A, Darus M. Generalization of Certain New subclass of P-valent Functions with Negative Coefficients Defined by Differential Operator. Indian Journal of Science and Technology. 2015; 8(32):1-9.

Refbacks

  • There are currently no refbacks.


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.